MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/15/2025, a sales representative reported via email that an ar-3670 fibertak biceps implant system had the drill bound up and did not fit down the guide well when drilling.As shown in the photo through the slotted drill guide, the plastic has become stuck and has even begun to melt due to friction.The patient was not harmed.This was discovered during a procedure on (b)(6) 2025.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion and/or prying and leveraging the device during insertion.
 
Event or Problem Description
Additional information was received on 05/12/2025: a biceps tenodesis procedure was performed on (b)(6) 2025, utilizing the ar-3670 fibertak biceps implant system to complete the case.The procedure experienced a brief delay of approximately two minutes, but no additional anesthesia was required.Binding occurred immediately during the insertion.The melting plastic affected the integrity of the guide, and advancing the drill required excessive force.The bone socket was prepared using the guide from the surgical kit, and the patient¿s bone quality was assessed as good.No pieces of the instrument or implant broke, and no additional debris was produced.No adverse effects or significant damage were reported for the patient following surgery.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22001793
Report Number1220246-2025-01989
Device Sequence Number7109467
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)250115(17)291231(10)15373515
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15373515
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown